# SDR SWAA2022031571089

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 420-460; R.B.L. 24. / [01] REMOVED ON FWD CARGO BAY AFT SHIELD BTW. BS 420 - 440 ; RBL24 WL 156. IAW 51-40-02-0G-0. NO FOUND ALLOWABLE DAMAGE IN S.R.M. PART MUST BE REPAIR BY REPLACEMENT I.A.W. SRM 51-10-02-OG-0 ITEM 9.C.;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED SHIELD P/N 143A8126-21; LOT 148125-1. LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; DWG# 143A0080.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.;[05] VERIFIED OK TO INSTALL  REF. TTG8Q004E425 FOR PARTS ENAMELING;[06] INSTALLED ON FWD CARGO BAY SHIELD BTW BS. 420 - 440. RBL 24 WL.156. IAW SRM 51-40-02. DWG# 143A0080;[07] VERIFIED CORRECTIVE ACTION ENTRY 6  REF: 5330-E-16461-NG (CPCP/AD MOC - FWD CARGO COMPARTMENT FLOOR STRUCTURE CORROSION PROTECTION) [TTG8Q004E425]
